RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 574–578 (Mi tvp2391)  

Short Communications

Limit theorems for a stopping time in a disorder problem

A. F. Ronžin, B. I. Selivanov

Moscow

Abstract: We consider a sequence of independent random variables such that their distribution changes at a random moment of time. Some limit theorems for the distributions of random variables connected with repetitions in such sequences are proved.

Full text: PDF file (314 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 615–619

Bibliographic databases:

Document Type: Article
Received: 26.05.1980

Citation: A. F. Ronžin, B. I. Selivanov, “Limit theorems for a stopping time in a disorder problem”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 574–578; Theory Probab. Appl., 27:3 (1983), 615–619

Citation in format AMSBIB
\Bibitem{RonSel82}
\by A.~F.~Ron{\v z}in, B.~I.~Selivanov
\paper Limit theorems for a~stopping time in a~disorder problem
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 574--578
\mathnet{http://mi.mathnet.ru/tvp2391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673931}
\zmath{https://zbmath.org/?q=an:0517.60028|0494.60022}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 615--619
\crossref{https://doi.org/10.1137/1127070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2391
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:102
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019